Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

RE: NEW THREAD - NEGATIVE EFFEXOR EXPERIENCE! S. Bartel

Posted by winddancer on January 29, 2005, at 0:00:48

In reply to RE: NEW THREAD - NEGATIVE EFFEXOR EXPERIENCE!, posted by S. Bartel on January 28, 2005, at 17:44:11

I have to agree. Many of the comments have been negative but if a person were not having problems with taking it they are unlikely to be looking for a chat room about the drug. The doctors and the pharm companies do a great job of telling us what a miracle drug it is -

I think many of us who are just joining the discussion want to know specifics about what side effects others are having and what to expect if we wnat to try to get off them. I still haven't gotten an answer to my earlier question about the symptoms of the nerve thing that was alluded to. I mentioned that I have a tingling mouth and tongue and wondered if that is something others have had. I thought it was from the tranquilizers or neurontin but Ive been off those for several months and still have this horrid feeling and nothing tastes good. I have just started working with an acupuncturiest who also does Chinese herbs. Let me know if anyone is interested - I just started tonight. He feels that I should be able to get off effexor all together and find other things to control the anxiety and depression. (Like a good night's sleep - which I haven't had since being on effexor.)


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:winddancer thread:13781
URL: http://www.dr-bob.org/babble/20050128/msgs/449506.html